# SDR HALA20231218277

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 54,202 hours, 8,944 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - F/A INTERPHONE HANDSET AT 1L DOOR HAS WEAK MICROPHONE. REPORTED HARD TO HEAR PA AND F/A INTERPHONE COMMUNICATION. REMOVED AND REPLACED 1L DOOR F/A HANDSET TEST OK PER: AMM23-73-44.
